# SDR TRBA20120521001

- Difficulty date: May 21, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,766 hours, 31,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP END CAP MISSING AT GALLEY AREA.  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY FLOOR LIGHT STRIP END CAP AT GALLERY IAW CMM 33-52-10.  THE OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
